Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Constant-to-one extensions
of shifts of finite type


Author: Doris Fiebig
Journal: Proc. Amer. Math. Soc. 124 (1996), 2917-2922
MSC (1991): Primary 58F03, 54H20; Secondary 58F08, 28D05
DOI: https://doi.org/10.1090/S0002-9939-96-03341-2
MathSciNet review: 1327012
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Any transitive shift of finite type has a transitive constant-to-one extension which is not of finite type.


References [Enhancements On Off] (What's this?)

  • [B] F. Blanchard, Extensions à fibre constante, Ergodic Theory Dynamical Systems, 11, (1991), 7--17. MR 92f:58052
  • [BH] F. Blanchard and G. Hansel, Sofic constant-to-one extensions of subshifts of finite type, Proc. Amer. Math. Soc., 112, (1991), 259--265. MR 91m:54050
  • [DGS] M. Denker, C. Grillenberger, and K. Sigmund, Ergodic theory on compact spaces, Lecture Notes in Math., vol. 527, Springer, New York, 1976, MR 56:15879
  • [R1] D. Rudolph, If a two-point extension of a Bernoulli shift has an ergodic square then it is Bernoulli, Israel J. Math., 30, (1978), 159--180. MR 80h:28028a
  • [R2] ------, If a finite extension of a Bernoulli shift has no finite rotation factors, it is Bernoulli, Israel J. Math. 30 (1978), 193--206. MR 80h:28028b

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58F03, 54H20, 58F08, 28D05

Retrieve articles in all journals with MSC (1991): 58F03, 54H20, 58F08, 28D05


Additional Information

Doris Fiebig
Email: fiebig@math.uni-heidelberg.de

DOI: https://doi.org/10.1090/S0002-9939-96-03341-2
Received by editor(s): January 6, 1995
Received by editor(s) in revised form: March 14, 1995
Communicated by: Mary Rees
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society